# SDR IPXA2020012451295

- Difficulty date: January 18, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: A5461004200200
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  CORROSION ON #1 ENG PYLON OUTBRD SHACKLE INBRD SIDEREPLACED OUTBRD SHACKLE, PART #A5461004200200 S/N MEC150 OF #1 PYLON, IAW SRM 51-72-10
